# SDR 228551

- Difficulty date: April 19, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123XS
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DURING TAKE-OFF ROLL AT AROUND 40 KNOTS THE A/C HAD A VIOLENT NOSE WHEEL SHIMMY.  THE CREW ABORTED TAKE-OFF AND RETURNED TO THE GATE IN PIT.  A/C TAKEN OUT OF SERVICE 4-19-04 AT 2245(LT) PIT MX TIGHTENED NOSE STEERING COLLAR BUSHING, PERFORMED TAXI CHECK.  NO DEFECTS NOTED.  A/C RETURNED TO SERVICE 4-20-04 AT 0845(LT)
